MathSciNet Relay Station
MathSciNet bibliographic data
MR1112418 60E05 (62B20)
Rachev, S. T.; Rüschendorf, L. Approximate independence of distributions on spheres and their stability properties. Ann. Probab. 19 (1991), no. 3, 1311–1337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement